Prostaglandin-induced periostitis: A complication of long-term PGE1 infusion in an infant with congenital heart disease

R. E. Ringel, J. I. Brenner, P. J. Haney, J. E. Burns, A. L. Moulton, M. A. Berman

Research output: Contribution to journalArticlepeer-review

Abstract

A child with cyanotic congenital heart disease, who received long-term prostaglandin E1 infusion, demonstrated radiographic changes of exuberant periosteal reaction during the course of therapy. Prostaglandin E1 infusion is a new etiology of periostitis in the infant. Recognition of this iatrogenic abnormality may prevent an unnecessary search for underlying infectious and metabolic problems.

Original languageEnglish (US)
Pages (from-to)657-658
Number of pages2
JournalUnknown Journal
Volume142
Issue number3
DOIs
StatePublished - Jan 1 1982
Externally publishedYes

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of 'Prostaglandin-induced periostitis: A complication of long-term PGE<sub>1</sub> infusion in an infant with congenital heart disease'. Together they form a unique fingerprint.

Cite this